Motrin IB Liquid Gels Ibuprofen 200mg Fever Muscle Aches Headache & Back Pain

SKU: 525576
Motrin IB Liquid Gels Ibuprofen 200mg Fever Muscle Aches Headache & Back Pain

Motrin IB Liquid Gels Ibuprofen 200mg Fever Muscle Aches Headache & Back Pain

SKU: 525576
Regular price $7.94
/
  • Low stock - 6 items left
  • Inventory on the way
Be the first to review!
Shipping calculated at checkout.

Motrin IB Liquid Gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

Mucinex Sinus Max Severe Congestion & Pain, 8 Count
from $9.01
Vicks DayQuil Cold & Flu Relief Liquid 8 fl oz
$13.79
Dramamine-N Long Lasting Formula Nausea Relief 10 Count Box
from $7.60
Pepcid AC Maximum Strength Tablets, 8-Count
from $8.57
Sold Out
GoodSense Nighttime Cold and Flu Relief Cherry Flavor Cold and Flu Liquid
from $4.79
Tylenol Extra Strength Caplets Acetaminophen Pain Reliever Fever Reducer
from $21.68
Recently viewed